# SDR ASAA0853403

- Difficulty date: August 22, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 7,600 hours, 2,277 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3205490040
- Part serial: YJ198272
- Condition: Faulted
- Location: Nr 2 Engine N2
- Part time: 7,600 hours, 2,277 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DISPLAYS DOWNGRADED SHOWS NO N2 ON EITHER ENGINE.  REGULAR METHODS TO RESTORE FAILED.  VERIFIED PROBLEM CW MM FIM 73 00 00 810 801 F100 NO RECENT FAULTS, NO FAULT HISTORY AND NO MAINT HISTORY.  DISPLAY RESET TO NORMAL.  RAN BOTH ENGINES, ALL CHECKS NORMAL.
